# SDR SWAA2013012812013

- Difficulty date: January 6, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 34,150 hours, 22,953 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Part number: 9910009123
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION FRONT SPAR AT FS 660, RBL 24.5  CRACKED ANGLE.  REMOVED AND REPLACED ANGLE IAW SRM.
